i 've been using differin for 18 days now when I first used it for about a week my skin started getting clearer, but all of a sudden a week after, my face started breaking out again, will my face clear up? is this normal?
How long does it take for differin to work?
Added 4 Apr 2010:
need help please, I tried everything over the counter products, and I'm now using cetaphil face wash every night and day, In the morning after i wash my face i apply chlyndamacin lotion and at night i apply a pea sized amount of differin, and i have been using these products for 18 days now, When i first started using differin gel it really cleared up my face, but all of a sudden my skin just strated breaking out. Is this normal please help I'll do anything!!!
20 Apr 2010
Retinoids such as Differin can irritate the skin, especially when they are first used. This is more likely in those with sensitive skin, resulting in stinging. Excessive use results in redness, swelling, peeling and blistering in treated areas.
By peeling off the top layer of skin, they may increase the chance of sunburn. Irritation may also be aggravated by exposure to wind or cold, use of soaps and cleansers, astringents, peeling agents and certain cosmetics.
Some people have reported a flare of acne in the first few weeks of treatment. This usually settles with continued use.
It may take up to 6 weeks before you notice any signs of improvement.
Be cautious if you are using other topical acne treatments – ask your doctor if you should stop these.
Hope this helps. Good luck.
- Differin Information for Consumers
- Differin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Differin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... clear it up as well
1 answer • 20 Aug 2009
ive been using differin for about a week , i seen improvements in my acne but now my face is peeling , should i continue using differin?
2 answers • 5 Mar 2010
Ive been advised to discontinue use, which I have now done, but Im worried that I may have already put my pregnancy at risk?
2 answers • 17 Jul 2010
... of pimples, big ones, and now i have lots of scars. My skin is 10x worse than it was when I went to see the dermatologist. I am also using ...
0 answers • 10 Jun 2011
The first time I used this product, my face freaked out! My face had gotten red and this really thick and weird texture to my skin and began to go ...
1 answer • 25 Nov 2012